# SDR REXA2017100401063

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 22,420 hours, 14,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHITE LIGHT FLICKERING IN OVERHEAD EXIT SIGN.  REPLACED EXIT SIGN HOUSING ASSY IAW AMM 33-51-07, OP CHECKS GOOD IAW 33-51-00.
